# SDR 200506011

- Difficulty date: June 1, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 7881 SCE/IAD, GEAR UNSAFE LIGHT STAYED ON AFTER DEPARTURE.  CYCLED GEAR, LIGHT STAYED ON, FLIGHT CONTINUED TO IAD.
